# SDR UPS03841614

- Difficulty date: October 16, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 60,881 hours, 21,637 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 (C) PIT DOOR OUT LOWER SIDE WEB CORRODED NR 3 AND NR 6 (T) BOLT FITTING CORRODED.  REMOVED (2) LATCHES. REMOVED CORROSION IAW DC8 SRM 51-1-8. AREA WITHIN  LIMTS IAW DC8 SRM 53-2-0. PRIMED LONGERON AND INSTALLED FITTINGS IAW DC8 SRM 51-1-20D
